Discussions By Symptom: Allergic Reaction

I had an allergic reaction to Bactrim on May 19, 2015

Posted In: Allergic Reaction 0 Replies
  • Posted By: Anonymous
  • July 1, 2015
  • 09:12 PM

Still lightheaded and have muscle fatigue in arms and legs. I have been to many doctors and none of them seem to be able to help me. I cannot drive, exercise and have been working a very limited amount. Does anyone have any suggestions or contact information for a doctor to help me. Thank you very much.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?